Elliptic gradient constraint problem

Hi Jun Choe, Phoui Souksomvang

Research output: Contribution to journalArticle

Abstract

We study the existence and regularity of gradient constraint problem. It arises in elastoplasticity and finance. First, we consider linear double obstacle problem which comes from viscosity solution to Hamilton–Jacobi equation and find the solution has C1,α regularity by estimating Campanato-type integral oscillation. Then, by perturbation method and fixed point theorem in C1,α space, we prove the existence of C1,α solution.

Original languageEnglish
Pages (from-to)1918-1933
Number of pages16
JournalCommunications in Partial Differential Equations
Volume41
Issue number12
DOIs
Publication statusPublished - 2016 Dec 1

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Elliptic gradient constraint problem'. Together they form a unique fingerprint.

  • Cite this